# SDR IPXA2023041195092

- Difficulty date: February 15, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 15,887 hours, 2,353 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF EO #86006-REQ1 STEPS 1,2,AND 3 FOUND TOP CHORD AFT END OF R/H STAB TIP CRACKED INSTALLED NEW NUT PLATES AND INSTALLED NEW T CHORD PER SRM 51-40-02
